# SDR GTIA9700239

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 700 - AUTOPILOT PORPOISES PLUS OR MINUS 2,000 PER MINUTE VERTICALLY IN CLIMB, CRUISE, DESCENT, IN-FLIGHT.  UNUSABLE.  ENTER IN DMI LOG NR 00230 PER MEL 22-1 CAT 'C' DUE 3-15-97 ID NR 120.  (MRR NR GTIA9700229).  REMOVED AND REPLACED AVG COMPUTERS IAW DC-9 MM CHAPTER 22-11-00.  GROUND TESTS GOOD.  CLEARS DMI NR 00230 MEL 22-1 AND MRR NR GTIA9700229.  (X)
